on 16 Jun 2012
One of the reason that you get dizzy in the first place is because the tension caused by the shots sits exactly where your first cervical vertebrae is, the atlas. And it can cause it to be moved...which affects your balance!! So, I have been having my chiropractor adjust my atlas whenever it gets forced out from the tension, and I chew GingerTrips, which are as strong as Bonine for air/seasickness!! You could also take Bonine for the dizziness, and get yourself a pair of seabands...the acupressure bands for seasickness!
Unfortunately it seems often times it has to be waited out, and generally works through most people's systems in 3-4 months. That being said other community members have said that exercise, drinking lots of water, and green tea have helped expedite the process.
I hope you these symptoms are relieved as quick as possible for you.
Before & Afters from Doctors (430)
Photos from the Community
NJ Botox Treatment Provider
Jeffrey B. Wise, MD, FACS
Facial rejuvenation without surgery
Call Dr. Wise (973) 333-4413
NY/NJ Expert Botox Provider
Andrew Miller, MD
Questions about Botox treatments
Free consultation, Call 732-962-6874
New Jersey Botox Specialist
David Evdokimow, MD
View all →
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.